ISO 27001

The independent platform for sharing experiences with medicines

The independent platform for sharing experiences with medicines

Experiences with medicines

What is your experience of medication?
Have you suffered from side effects or only had positive experiences?

Good to know

We will not pass personal information (with medication use) on to a third party. Click here for more information.


08/08/2018
Female, 26
Overall satisfaction 4

Flucloxacillin (flucloxacillin sodium)
Infection (wound)

Satisfaction with
4
3
4
3
The capsules don't taste great, and I am a grazer so hard to fit in around food as you have to take on an empty stomach four times a day. I got really bad indigestion while taking the tablets.
06/08/2018
Female, 21
Overall satisfaction 4

Gyno-Daktarin (miconazole nitrate)
Mycosis (vaginal)

Satisfaction with
4
5
5
3
I used this for my yeast infection and had absolutely no problem with it at all. I felt a small tingle but was not bothering at all and saw some results after the first night. It really depends on the person and the severity of the infection I guess for there to be side affects, but I would use this again for sure.
04/08/2018
Male, 29
Overall satisfaction 5

Arcoxia (etoricoxib)
Psoriatic arthritis

Satisfaction with
5
5
5
5
Prescribed this instead of Naproxen which was fairly effective but I did not like the need to take a proton pump inhibitor in order to avoid the gastro side effects. No complaints about Arcoxia, I can take it on an empty stomach with no adverse effects. This is gradually aiding in the calming down of dactylitis in my toes. The inflammation and pain is dramatically reduce[read more...]d a couple of hours after taking Arcoxia each morning. I would highly recommend this drug for short term use at least.
02/08/2018
Female, 25
Overall satisfaction 2

Zopiclone (zopiclone)
Insomnia

Satisfaction with
2
1
3
5
I took my first one and my family thought i was drunk and it made me feel like it too , so after that i didnt wanna take a another one then i did and i slowly worked for me for a few months then just started to not have any effect to help me sleep so i have them and have taken the odd one but it only makes me talk a heck of a lot .
29/07/2018
Female, 54
Overall satisfaction 1

Levothyroxine (levothyroxine sodium)
Hypothyroidism

Satisfaction with
5
1
1
5
i had very mild symptoms a few months ago and was diagnosed with a slightly slow thyroid. I was put on Thyrax Duo tad ( its not on the list here). At first nothing happened my symptoms didnt improve and then bam out of nowhere i couldnt move another step. All my bloods ( done 3 times) ths t3 t4 vitamins etc are good. Im very breathless and very very weak. My doctor gave m[read more...]e a physical examination and seems to think its all in my head. I suggested it might be the Thyrax, he pooh poohed the idea. He is now on holiday for 2 weeks and i have been to his stand in she told me she cant get into his files so cant give me a referal and my condition is not life threatening so not to call again. Im sure its the Thyrax.
29/07/2018
Male, 40
Overall satisfaction 1

Seroxat (paroxetine hydrochloride hemihydrate)
Not in the list

Satisfaction with
1
1
1
3
I ended up taking this for 2 years after my GP misdiagnosed undocumented side effects from another drug (tetrazepam) as depression. The tetrazepam was for neck pains and caused people to pass out, although this was not a documented side effect at the time. When this happened to me, my GP assumed depression and prescribed Seroxat. But on topic: Whatever you do, do NOT take[read more...] Seroxat. This drug is about as useful (and has the same effect) as having a tazer inserted in your skull. It makes you feel asif your brain is short circuiting, you are unable to function and become disconnected from the outside world (all not in a fun way). There are no positive effects from this drug, and you are not able to terminate the treatment without serious health risks. Hence you need guidance from your GP which can seriously work against you, as he's the one who put you on the treatment in the first place. If Tetrazepam had not ultimately been removed from market here as more people fainted, I would not have been able to push my GP into terminating the Seroxat treatment. To top it all off, this drug makes you gain ridiculous weight. Just google around, the internet is full of posts from people who became obese because of it. Somehow the weight gain is such that you cannot even work it off in a hurry. The consensus seems to be that the overweight stays for 2 years but mine stayed for 4+ years of intense training. Heed my warning. Stay away!
17/07/2018
Male, 26
Overall satisfaction 5

Sodium Valproate (sodium valproate)
Epilepsy

Satisfaction with
5
2
3
5
In August 2017 at the age of twenty five, I was diagnosed with suffering from both Absent Seizure Epilepsy and Complex Partial Seizure Epilepsy. Initially my neurologist prescribed me Keppra 500mg BD (twice daily) which was swiftly increased up to 1000mg BD (twice daily) in an attempt to prevent further events of epileptic seizures (known as a prophylactic approach). [read more...] [The prophylactic (or preventative) approach is the universally accepted treatment opted for by neurologists in an attempt to manage the condition. However, not only did the Keppra fail to work but it caused a significant worsening of the disease. My neurologist desperately continued changing my medications in an attempt to control my epilepsy. Medication after medication failed time after time after time. Therefore; to my mind I believed that I was never going to locate a drug that would manage my condition so I reluctantly accepted that constant and unrelenting seizures would just be a part of my life forever. However, my neurologist thought of trying Sodium Valproate (brand name: Epilim [Aus]). I was started on Sodium Valproate 200mg/5mls Oral Solution at a dosage of 400mg (10ml) BD (twice daily). There was no noticeable positive effect on reducing my seizures on days one to three (inclusive) from commencement of the Valproate. Therefore, I thought it to be just like the other drugs. Ineffective. However, day four was a completely different story. Being in a position where I can reflect back upon the event I can only describe it as 'going to bed still suffering horrible seizures, and waking up the next morning seizure free'. I kept waiting for the aura that appears before my seizures. It didn't present. In fact, according to my seizure diary - from that time until present day I have suffered a grand total of six auras and zero seizures. Sodium Valproate is nothing less than a 'wonder drug' to me. However, in an attempt to provide you with an accurate, informative and helpful review of Sodium Valproate it must be stated that for all of its benefits there are some major downsides. 1. I would be very surprised if you were not to suffer from serious drowsiness during the initiating stages of treatment (at the very least during the first three to seven days). Some people are unable to stay awake even after 12 to 14 hours of sleep. However, it is not expected to continue past the initial stages of treatment. It is also likely to occur during dosage increases, but again it should subside. Very rarely, a person can suffer with drowsiness long-term, until the medication is ceased. 2. 10% of people who take Sodium Valproate will gain weight. Generally no more than three to five kg. 3. The list of known side-effects are substantially long compared to other drugs and the risk of suffering from them is higher than that of other medications. 4. The possibility of mood changes and depression is high. However this can be mitigated in most cases. At the end of the day, all drugs carry risks with them. I can only provide you with anecdotal evidence, but by goodness the risk was worth taking for me in this case. I have my life back. At the end of the day it can't hurt speaking to your Doctor or neurologist about this drug and it's possible use for your epilepsy.
16/07/2018
Female, 36
Overall satisfaction 1

Gyno-Daktarin (miconazole nitrate)
Candida

Satisfaction with
2
3
1
4
The itching each night took a whole new level. I’m surprised it’s described on the information leaflet as a mild side effect. Am I taking the wrong pessaries then? Is Gyno-daktarin for vaginal yeast infections at all. The itchiness deep within the vagina is tooo much!!! I’m tempted to insert an object and scratch to ease this itchy feeling.